Posted by robot on August 12, 2004, at 16:20:26
In reply to Re: enjoyment, posted by mike lynch on August 12, 2004, at 2:01:50
Thats interesting. Just another thing no one can explain yet.
Two things about meds have made me suicidal. One, the dark panicky feeling I have gotten sometimes, especially when starting ssri. Two, I think when youve been up and down so long, once your finally pushed a bit up again you cant stand the idea that your probably going down again after finally seeing whats been missing all this time, plus youre just well enough to actually overcome the lethargy and follow thorugh with it.
Thats great that you have good feelings when upping or changing doses. At least I think so. Im probably wrong, but I suspect that the anxiety meds give you at first is just a byproduct of soaking in more NTs than usual. If the anxiety subsides after awhile, that is your brain adjusting to it. Probably by increasing the number of receptor sites? I dont know.
> For whatever reason changing the dosage suddenly...or taking my med at a different time period brings out a couple days of what I would call normalcy and mere lucidness when it comes to everything including mental functioning...I have no idea why..but I just seem to function normal during this period of change..But it where's off..funny during this *period* people are said to be at risk of an increase of suicidal thoughts..whatever sparks this seemingly has the exact opposite effect on me...
> I 've heard other people who experienced this effect as well..very vague explanations though..
> If all of my future plans don't work out im just going to go on this awkward schedule..not knowing the potentiol problems that can arise from constantly changing the dose(if there are any) of the med...but frankly i really dont' care anymore..i just want to be normal and this seems to be the closest i can get to it..